# SDR VNAA0009013

- Difficulty date: September 15, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 13,891 hours, 12,649 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLIGHT 4163 GOT A BLEED SHUTOFF VALVE FAIL CAS MESSAGE.  AFTER THEY CLEARED THE RUNWAY THE MESSAGE CLEARED.  FLIGHT 4163 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND FLIGHT 4163 DEPARTED WITHOUT FURTHER INCIDENT.
